Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

How to cure knee pain with burning sensation ?

hello i m having pan and my knees r burning doctor diagnose that vitamin d3 level is decreased in my body that is the problem doctor prescribe me caldreed3 searl remethan tablets i want to confirm it he says right pan and burning knees
Asked On : Mon, 30 May 2011
Answers:  3 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi, Saif,
You have not mentioned your age,if you are elderly there are chances of having osteo arhteritis of the knee.
Is there any history of accidental injury to the joint ? after injury with passing time one gets osteo artheritis.
Go for X-ray and find out the cause.
ok and bye.
Answered: Mon, 30 May 2011
I find this answer helpful
Physical Therapist or Physiotherapist Suhani Sethi's  Response
have u taken an XRAY.
if not go in for that
it might be that early degenerative changes hv started in knee.
if it shows arthritic changes, consult a physio.
there are various techniques available to prevent the disease further.
Answered: Mon, 30 May 2011
I find this answer helpful
  User's Response
Rx, 1) Cal.Flour. 200/7D/OD in morning for 7days.
2) Kali.Phos 6x - 6tabs in morning for 1 month.
3) Fer.Phos 6x - 6tabs at night for 1 month.
Answered: Mon, 30 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor